RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 034, 14 страниц (Mi sigma491)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

The Lax Integrable Differential-Difference Dynamical Systems on Extended Phase Spaces

Oksana Ye. Hentosh

Institute for Applied Problems of Mechanics and Mathematics, National Academy of Sciences of Ukraine, 3B Naukova Str., Lviv, 79060, Ukraine

Аннотация: The Hamiltonian representation for the hierarchy of Lax-type flows on a dual space to the Lie algebra of shift operators coupled with suitable eigenfunctions and adjoint eigenfunctions evolutions of associated spectral problems is found by means of a specially constructed Bäcklund transformation. The Hamiltonian description for the corresponding set of squared eigenfunction symmetry hierarchies is represented. The relation of these hierarchies with Lax integrable $(2+1)$-dimensional differential-difference systems and their triple Lax-type linearizations is analysed. The existence problem of a Hamiltonian representation for the coupled Lax-type hierarchy on a dual space to the central extension of the shift operator Lie algebra is solved also.

Ключевые слова: Lax integrable differential-difference systems; Bäcklund transformation; squared eigenfunction symmetries

DOI: https://doi.org/10.3842/SIGMA.2010.034

Полный текст: PDF файл (288 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/034/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1004.2945
Тип публикации: Статья
MSC: 37J05; 37K10; 37K30; 37K35; 37K60
Поступила: 16 ноября 2009 г.; в окончательном варианте 24 февраля 2010 г.; опубликована 17 апреля 2010 г.
Язык публикации: английский

Образец цитирования: Oksana Ye. Hentosh, “The Lax Integrable Differential-Difference Dynamical Systems on Extended Phase Spaces”, SIGMA, 6 (2010), 034, 14 pp.

Цитирование в формате AMSBIB
\RBibitem{Hen10}
\by Oksana Ye.~Hentosh
\paper The Lax Integrable Differential-Difference Dynamical Systems on Extended Phase Spaces
\jour SIGMA
\yr 2010
\vol 6
\papernumber 034
\totalpages 14
\mathnet{http://mi.mathnet.ru/sigma491}
\crossref{https://doi.org/10.3842/SIGMA.2010.034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2647313}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000276879800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896062886}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma491
  • http://mi.mathnet.ru/rus/sigma/v6/p34

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Hentosh O.E., “Lie-Algebraic Structure of the Lax-Integrable (2|1+1)-Dimensional Supersymmetric Matrix Dynamical Systems”, Ukr. Math. J., 69:10 (2018), 1537–1560  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:123
    Полный текст:29
    Литература:33
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019